# SDR DALA2020032001976

- Difficulty date: March 17, 2020
- Submitted: March 21, 2020
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 96,566 hours, 13,222 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING RIGHT LOWER WSTA 962.2 - 990.2 STR 9.5 CRACKED HOLE. C/W ERA 575583-14. (LP 1532938)
